# SDR SWIA972516

- Difficulty date: April 6, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 17,066 hours, 15,213 cycles
- Engine: Ge CF343B1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Aoa Vane
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AOA VANE CAUTION MESSAGE CAME ON IN FLIGHT.  RETURNED TO SLC.  CYCLED POWER.  RAN 20 MINUTES.  RIGHT AOA HEAT OPS CHECK GOOD.
